advertisement
Question
Posted by: jen | 2010/09/20

period

good day

i took a morning after pill about 2 - 3 weeks ago
now yesterday i started bleeding but its a light pink blood and not heavy... ( i also had a miscarraige about 4 months ago - if that could have anything to do with it)
what could this mean?
is there something wrong or is it just my hormones messed up

thsnk you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your hormones.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/22

Most likely your hormones.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement